Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 194, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 30, 2011, 9:11 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2011, 9:11 PM CDT (02:11 UTC)
- Expired
- Jun 30, 2011, 10:00 PM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 111 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 9:20 PM CDT | TSTM WND GST 65 | 2 W Sparks, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 5:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1841 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 2499 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
001 WUUS53 KLBF 010211 SVRLBF NEC017-031-103-010300- /O.NEW.KLBF.SV.W.0194.110701T0211Z-110701T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 911 PM CDT THU JUN 30 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA... NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... WESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 1000 PM CDT * AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR VALENTINE...AND MOVING EAST AT 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SMITH FALLS STATE PARK AND SPARKS AROUND 920 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 12 MILE MARKER 30 AND HIGHWAY 183 MILE MARKER 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST CHERRY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4278 9954 4257 10030 4300 10051 4300 9965 TIME...MOT...LOC 0211Z 262DEG 51KT 4287 10046 WIND...HAIL 70MPH <.75IN $$ ROBERG
3 follow-up statements
753 WWUS53 KLBF 010230 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 930 PM CDT THU JUN 30 2011 NEC017-031-103-010300- /O.CON.KLBF.SV.W.0194.000000T0000Z-110701T0300Z/ BROWN NE-KEYA PAHA NE-CHERRY NE- 930 PM CDT THU JUN 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 1000 PM CDT... AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF SPARKS TO 5 MILES NORTH OF JOHNSTOWN...MOVING EAST AT 60 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... BOBCAT STATE WILDLIFE MANAGEMENT AREA AROUND 935 PM CDT. THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA AND SPRINGVIEW AROUND 945 PM CDT. OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 12 MILE MARKER 40 AND HIGHWAY 183 MILE MARKER 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4278 9954 4260 10020 4300 10041 4300 9965 TIME...MOT...LOC 0230Z 262DEG 51KT 4316 10011 4265 9997 WIND...HAIL 60MPH <.75IN $$ ROBERG
922 WWUS53 KLBF 010246 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 946 PM CDT THU JUN 30 2011 NEC031-010254- /O.CAN.KLBF.SV.W.0194.000000T0000Z-110701T0300Z/ CHERRY NE- 946 PM CDT THU JUN 30 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4278 9954 4265 10002 4300 10018 4300 9965 TIME...MOT...LOC 0244Z 262DEG 51KT 4319 9987 4272 9973 $$ NEC017-103-010300- /O.CON.KLBF.SV.W.0194.000000T0000Z-110701T0300Z/ BROWN NE-KEYA PAHA NE- 946 PM CDT THU JUN 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KEYA PAHA AND NORTH CENTRAL BROWN COUNTIES UNTIL 1000 PM CDT... AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED DAMAGING WINDS IN EXCESS OF 60 MPH AHEAD OF A LINE OF THUNDERSTORMS. THE LEADING EDGE OF DAMAGING WINDS WERE LOCATED ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST OF SPARKS TO BOBCAT STATE WILDLIFE MANAGEMENT AREA...MOVING EAST AT 60 MPH. SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL BROWN AND WESTERN KEYA PAHA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS HAD A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST CHERRY COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4278 9954 4265 10002 4300 10018 4300 9965 TIME...MOT...LOC 0244Z 262DEG 51KT 4319 9987 4272 9973 WIND...HAIL 60MPH <.75IN $$ ROBERG
549 WWUS53 KLBF 010300 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1000 PM CDT THU JUN 30 2011 NEC017-103-010310- /O.EXP.KLBF.SV.W.0194.000000T0000Z-110701T0300Z/ BROWN NE-KEYA PAHA NE- 1000 PM CDT THU JUN 30 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KEYA PAHA AND NORTH CENTRAL BROWN COUNTIES HAS EXPIRED... THE DAMAGING WINDS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE. LAT...LON 4278 9954 4265 10002 4300 10018 4300 9965 TIME...MOT...LOC 0300Z 262DEG 51KT 4322 9956 4274 9943 $$ ROBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:15 PM CDT, 5 hours 56 minutes earlier.
Area forecast discussion, Jun 30, 3:15 PM CDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CDT THU JUN 30 2011 .SYNOPSIS... UPPER LOW AND ASSOCIATED PV ANOMALLY MOVING NORTHEAST ACROSS THE CENTRAL ROCKIES THIS AFTERNOON GENERATING SIGNNIFICANT ARE OF TSRA OVER CO...UT AND WY. BROAD HEIGHT FALLS ACROSS THE CENTRAL ROCKIES AND HIGH PLAINS ON MORNING UPPER AIR SOUNDINGS AS WELL. EXPECT THE UPPER LOW TO CONTINUE ITS NORTHEASTWARD MOVEMENT THOUGH WEAKENING AS IT BREAKS DOWN THE UPPER RIDGE OVER THE PLAINS. AT THE SURFACE...MIXING HAS BEEN LIMITED OVER THE CWA AS TROUGH AXIS HAS REMAINED IN PLACE ACROSS THE AREA...THEREFORE TEMPS ARE WARMING BUT SLOWER THAN ANTICIPATED. LACK OF MIXING HAS ALSO CONTRIBUTED TO HIGHER DEW POINTS IN SOUTHWEST NEB WHERE A RED FLAG WARNING IS IN PLACE THOUGH A SLOW DECREASE HAS BEEN NOTED IN THE LAST COUPLE OF HOURS. CIRRUS/SMOKE HAS ALSO LIMITED INSOLATION SOMEWHAT AS WELL. EXPECT AS CONVECTION CONTINUES TO DEVELOP/MOVE INTO THE PANHANDLE WOULD EXPECT WINDS TO COME BACK AROUND TO THE SOUTH AND INCREASE SOME IN RESPONSE. && .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... MODELS CONTINUE TO BE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THE AFOREMENTIONED UPPER LOW AND ASSOCIATED SHORT WAVE THROUGH THE NEXT 24 HOURS. THE NAM IS SLOWER AND GENERALLY FOLLOWED SINCE A SLOWER PROGRESSION HAS BEEN REALIZED IN THE PREVIOUS DAY. ALL MODELS BRING THE UPPER LOW INTO THE NRN STREAM AND WEAKEN IT AS IT MOVES ACROSS THE PLAINS. HOWEVER FOR TONIGHT...ML CAPE VALUES CONTINUE TO BE IMPRESSIVE DUE TO THE HIGHER SFC DEW POINTS AND AS UPPER LOW CONTINUES TO PULL NORTHEAST WILL SE TSRA DEVELOPMENT ACROSS THE WESTERN HALF OF THE CWA THROUGH THE EVENING HOURS. AN INVESTIGATION OF AREA FORECAST SOUNDINGS SUGGEST AN INVERTED-V TYPE SOUNDING PROFILE EXPECTED OVER THE PANHANDLE AND PORTIONS OF SOUTHWEST NEBRASKA AND MESOANALYSIS DOWNDRAFT CAPE VALUES EXCEEDING 1500 J/KG CONFIRM THIS. SO AN EXPECTATION OF SVR WINDS GUSTS AND POTENTIALLY LARGE HAIL IS IN ORDER FOR TONIGHT...THOUGH LARGE HAIL DEVELOPMENT WILL LIKELY OCCUR EARLY IN THE TSRA LIFE CYCLE AS CAPE PROFILES IN FORECASTED SOUNDINGS SUGGEST WEAKER VERTICAL MOTIONS IN THE MID LEVELS AND 0-6KM BULK SHEAR VALUES ARE ONLY AROUND 35 KTS. WOULD EXPECT AN INCREASED COVERAGE OF TSRA TONIGHT IN WRN ZONES INITIALLY AND SPREADING INTO THE NORTHERN PORTIONS OVERNIGHT. AS THE LOW SHEARS/MOVES NORTHEAST WINDS SHIFT WILL PROGRESS SOUTHWARD AS WELL ON FRIDAY. COULD BE SOME CONVECTIVE DEVELOPMENT IN THE NORTHERN PORTION OF THE STATE FRIDAY MORNING AND EARLY AFTERNOON...BUT COVERAGE SHOULD BE LESS AS SHOULD BE THE INTENSITY. TEMPES WILL BE SIGNIFICANTLY COOLER FRIDAY BEHIND THE FRONT AND AT LEAST SOME MID LEVEL CLOUD COVER. THE NAM WOULD LEAD TO A MORE PESSIMISTIC FORECAST WITH ITS SLOWER MOVEMENT...BUT TYPICALLY SOUTHWARD EXTENSION OF CONVECTION IN A POST-FRONTAL ENVIRONMENT IS OVERDONE...SO STAYED WITH LIMITED CHANCES OF PRECIPITATION IN THE SOUTH. THE SIGNIFICANT DIFFERENCE IN HOW THE MODELS HANDLE THE UPPER LOW AND ASSOCIATED COLD FRONT AFFECT THE WEEKEND FORECAST AS WELL. THE NAM DROPS THE FRONT MUCH FURTHER SOUTHWARD AS WOULD BE EXPECTED IN A SLOWER SOLUTION. HOWEVER FEEL THAT IT MAY BE TOO FAR SOUTH GIVEN STRENGTH OF UPPER RISGE AND TIME OF YEAR. THE FORECAST THEN STRAYS FROM THE NAM AND LEANS MORE TWD THE GFS/GEM/ECMWF/UKMET WHICH WOULD SUGGEST THE FRONT WILL PROGRESS BACK NORTHWARD SATURDAY ALLOWING FOR AN INCREASE POTENTIAL IN TSRA DEVELOPMENT. IF THIS HOLDS TRUE...SVR THUNDERSTORMS WILL BE POSSIBLE BUT AS IS TYPICAL THIS TIME OF YEAR DETAILS ARE HARD TO PIN DOWN. IN ADDITION...A RETURN TO ZONAL FLOW ALOFT WOULD MEAN TIMING OF SUBTLE SHORT WAVES WILL BE DIFFICULT. GENERALLY HAVE GONE WITH A TYPICAL DIURNAL TREND AND TEMPS NEAR SEASONAL THROUGH THE WEEKEND. .LONG TERM (SUNDAY THROUGH THURSDAY)... UPPER LEVEL RIDGE OF HIGH PRESSURE WILL SLOWLY RETROGRADE TO THE WEST ACROSS THE SOUTHERN PLAINS...AND BY MIDWEEK BE CENTERED ACROSS THE DESERT SOUTHWEST. APPEARS TO BE A TYPICAL MONSOON PATTERN SET UP BY MIDWEEK...WITH OUR AREA IN A NORTHWEST FLOW ALOFT TO THE NORTHEAST OF THE DESERT SOUTHWEST UPPER RIDGE. THIS NORTHWEST FLOW WILL BE ATOP A SOUTHEAST MOIST FLOW AT THE SURFACE...AND COULD BE A SET UP FOR SLOW MOVING SOUTHEAST BOUND SUPERCELLS. THIS IS AGAIN TYPICAL FOR JULY. NO WIDESPREAD PRECIP IS EXPECTED...BUT AT LEAST ISOLATED LATE AFTERNOON AND NIGHTTIME TSTMS ARE POSSIBLE TUESDAY NIGHT AND BEYOND. SUNDAY AND THE 4TH OF JULY WILL BE QUITE WARM /HIGHS 88 TO 98 DEGREES/ AS A STATIONARY FRONT WILL REMAIN WELL TO OUR NORTH. THE FRONT WILL SETTLE SOUTH TUESDAY AND BEYOND...WITH HIGHS COOLING BACK INTO THE 80S TO NEAR 90. THE FRONT MAY ALSO SERVE AS A FOCUS FOR TSTM DEVELOPMENT AND SLIGHT CHANCES WILL BE MAINTAINED THIS FORECAST. && .HYDROLOGY... FLOOD WARNINGS CONTINUE FOR THE NORTH PLATTE AND PLATTE RIVER. RIVER LEVELS WILL HOLD STEADY OR SLOWLY FALL THE NEXT FEW DAYS. RIVER LEVELS ARE ALSO RECEDING ON THE ELKHORN IN HOLT COUNTY. FLOOD WARNING WILL BE ALLOWED TO EXPIRE FOR THE ELKHORN THIS AFTERNOON. && .AVIATION... VFR CONDITIONS ARE TO BE EXPECTED FOR THE MOST PART...THOUGH TSRA DEVELOPMENT IN THE KVTN AREA IS TO BE EXPECTED THROUGH EARLY MORNING. BIGGEST CONCERN WITH TSRA WOULD BE HIGH WIND GUSTS AND WILL BE REFINED IN LATER FORECASTS. COVERAGE OF TSRA IN THE KLBF AREA WILL BE LIMITED AND CONFIDENCE IS NOT HIGH THAT TSRA WILL MAKE IT THAT FAR EAST. THEREFORE ONLY CB WAS INCLUDED AT KLBF. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && EXTENDED...TAYLOR SHORT TERM/AVIATION...JWS
Hazardous weather outlook, Jun 30, 4:50 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 450 PM CDT THU JUN 30 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-012200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 450 PM CDT THU JUN 30 2011 /350 PM MDT THU JUN 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SCATTERED SEVERE THUNDERSTORMS...WITH THE MAIN THREAT BEING DAMAGING WIND AND PERHAPS SOME HAIL TO THE SIZE OF QUARTERS...WILL BE POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO HAYES CENTER LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE ON FRIDAY NIGHT AND SATURDAY AS A STATIONARY FRONT STALLS OUT ACROSS THE AREA. SEVERE THUNDERSTORMS ARE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO HAYES CENTER LINE THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jun 30, 8:14 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 2 SE GORDON 42.79N 102.18W
06/30/2011 E0.75 INCH SHERIDAN NE PUBLIC
&&
CJSLocal storm report, Jun 30, 8:19 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 26 SSW MERRIMAN 42.57N 101.90W
06/30/2011 E60 MPH CHERRY NE PUBLIC
&&
CJSLocal storm report, Jun 30, 8:28 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND GST 2 SE LEWELLEN 41.31N 102.12W
06/30/2011 M52 MPH GARDEN NE MESONET
0657 PM TSTM WND GST 13 SSW OSHKOSH 41.23N 102.44W
06/30/2011 M41 MPH GARDEN NE MESONET
0825 PM TSTM WND GST MERRIMAN 42.92N 101.70W
06/30/2011 E60 MPH CHERRY NE TRAINED SPOTTER
&&
CJSLocal storm report, Jun 30, 8:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND GST MERRIMAN 42.92N 101.70W
06/30/2011 E65 MPH CHERRY NE TRAINED SPOTTER
&&
CJSLocal storm report, Jun 30, 9:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST 10 ENE ARTHUR 41.63N 101.51W
06/30/2011 E70 MPH ARTHUR NE TRAINED SPOTTER
&&
BROOKSLocal storm report, Jun 30, 9:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 3 SW CODY 42.91N 101.29W
06/30/2011 E60 MPH CHERRY NE PUBLIC
0845 PM HAIL 3 SW CODY 42.91N 101.29W
06/30/2011 E1.00 INCH CHERRY NE PUBLIC
&&
CJSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 57 min |
| Jun 30, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 60 min |
| Jun 30, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Arthur | 30 min |
| Jun 30, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.